# SDR SWAA021557

- Difficulty date: July 12, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 12,387 hours, 7,427 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 280205
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF L/E FLAPS WOULD NOT RETRACT.  RESET HYD FUSES PER MM.
